Journal of Intelligent and Fuzzy Systems, ( ISI ), Volume (32), No (1), Year (2017-1) , Pages (551-563)

Title : ( Quasi type 2 fuzzy differential equations )

Authors: Iman Kardan , Mohammad Reza Akbarzadeh Totonchi , Alireza Akbarzadeh Tootoonchi , Hadi Kalani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, the notion of generalized differentiability is extended to quasi type 2 fuzzy mappings and the concept of quasi type 2 fuzzy derivative is defined. Then, based on this definition and by using the alpha-cut extension principle, an effective method is proposed for solving quasi type 2 fuzzy differential equations. Finally, the applicability of the proposed method is demonstrated through several examples.


, Fuzzy derivative, generalized differentiability, fuzzy differential equations, quasi type 2 fuzzy sets
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Kardan, Iman and Akbarzadeh Totonchi, Mohammad Reza and Akbarzadeh Tootoonchi, Alireza and Kalani, Hadi},
title = {Quasi type 2 fuzzy differential equations},
journal = {Journal of Intelligent and Fuzzy Systems},
year = {2017},
volume = {32},
number = {1},
month = {January},
issn = {1064-1246},
pages = {551--563},
numpages = {12},
keywords = {Fuzzy derivative; generalized differentiability; fuzzy differential equations; quasi type 2 fuzzy sets},


%0 Journal Article
%T Quasi type 2 fuzzy differential equations
%A Kardan, Iman
%A Akbarzadeh Totonchi, Mohammad Reza
%A Akbarzadeh Tootoonchi, Alireza
%A Kalani, Hadi
%J Journal of Intelligent and Fuzzy Systems
%@ 1064-1246
%D 2017